# SDR ASAA2013010893636

- Difficulty date: January 8, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 10,513 hours, 3,267 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ON WITH RECALL.  NR 1 PACK TEMP CONTROLLER LOGGED RAM AIR ACT FAULT LAST FLT.  PERFORMED BITE CHECK REF FIM 21-62 TASK 801 NO CURRENT FAULTS. PERFORMED RAM AIR FAULT ISOLATION REF FIM 21-62, TASK 837, NO FAULTS. GROUND FUNCTIONAL TEST PASSED.
